Stability analysis for free boundary problems in ecology

Masayasu Mimura, Yoshio Yamada, Shoji Yotsutani

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)477-498
Number of pages22
JournalHiroshima Mathematical Journal
Volume16
Issue number3
Publication statusPublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Mimura, M., Yamada, Y., & Yotsutani, S. (1986). Stability analysis for free boundary problems in ecology. Hiroshima Mathematical Journal, 16(3), 477-498.